| Model Number |
GBX1030S20 |
| Medical Device Problem Codes |
Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2021
Type of Reportable Event
Death
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The reporter has alleged that the patient has sadly passed away.There was no medical intervention required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
On previously submitted report, section "describe event or problem" was incorrect.It should be - the manufacturer was contacted in reference to the dreamstation st30 device.The reporter has alleged that the patient has sadly passed away.There was no medical intervention required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.Section "adverse event/product problem" in box b, " (device) problem code grid (1)" in box h was incorrect.In this report section "adverse event/product problem" in box b, " (device) problem code grid (1)" in box h has been updated/corrected.